# SDR AALA20120715001

- Difficulty date: July 14, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N835NN
- Make and model: Boeing 737823
- Aircraft serial: 29577
- Aircraft time: 7,276 hours, 2,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 12DEF AND 14ABC ON BULL NOSE INOPERATIVE.  REPLACED SHORTED BULB AT 12DEF BULL NOSE POSITION.  OPS CHECK NORMAL.
